# SDR ABXA2023050476

- Difficulty date: June 22, 2022
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 67,719 hours, 47,080 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Keelbeam
- Part number: 145T86112
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN AIRCRAFT CURRENT CHECK AT AIRBORNE (TAMPA), MAINTENANCE DISCOVERED CORROSION AND A CRACK ON THE R/H SIDE KEEL BEAM CHORD, UPPER FLANGE AT STA 792. AFTER LOCAL FASTENERS IN THE CHORD UPPER FLANGE HAD BEEN REMOVED, A 4.75” CRACK WAS DISCOVERED. A SURFACE SCAN HAS IDENTIFIED THE END OF THE CRACK. A ROTO PROBE INSPECTION CONFIRMED THAT THE CRACK IS CONTAINED WITHIN THE KEEL CHORD FLANGE AND THAT THE KEEL BEAM WEB HAS NOT BEEN AFFECTED. THERE IS NO SRM REPAIR PROCEDURE FOR THIS LOCATION. AIRBORNE CONTACTED BOEING PER SERVICE REQUEST # 4-5543941743 AND WERE PROVIDED WITH PERMANENT REPAIR INSTRUCTIONS. REPAIR ACCOMPLISHED PER ABX-REA-5353-64377-00.  VENDOR DID NOT REPORT REPAIR TO ABX AIR. THIS WAS DICOVERED BY AN FAA AUDIT OF THE VENDOR.
